# SDR MALA975278

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 3230 - MSP - DURING LANDING, NOSE GEAR GREEN DOWN LIGHT FAILED TO ILLUMINATE.  RED INTRANSIT ILLUMINATED DURING BOTH RETRACTION AND EXTENSION.  MAINTENANCE CLEANED AND LUBED SWITCH.  MAINTENANCE PERSONNEL PERFORMED GEAR SWING.  OPS CHECKED GOOD.  (M)
